# SDR IXXA20251008001

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 810,564 hours, 15,781 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T115030
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON INTERNAL I/B UPPER ANGLE CRACKED, SEEN THRU ACCESS HOLE 446AL..
